Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 396, NWS Jackson, MS

August 25, 2007Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Aug 25, 2007, 6:07 PM CDT for Ashley County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2007, 6:07 PM CDT (23:07 UTC)
Expired
Aug 25, 2007, 6:45 PM CDT
In force
38 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 183 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 6:14 PM CDTTSTM WND DMG3 Se Fountain Hill, ARA FEW TREES WERE BLOWN DOWN WITH A COUPLE ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 252310
SVRJAN
ARC003-252345-
/O.NEW.KJAN.SV.W.0396.070825T2307Z-070825T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT SAT AUG 25 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF WILMOT...

* UNTIL 645 PM CDT

* AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FOUNTAIN HILL...OR ABOUT 7 MILES NORTH OF HAMBURG...AND MOVING
  SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE JUST...
  NORTHEAST OF HAMBURG BY 625 PM CDT AND
  SOUTHWEST OF SNYDER BY 625 PM CDT...
  
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3330 9145 3304 9157 3334 9189 3340 9187
TIME...MOT...LOC 2307Z 306DEG 24KT 3331 9179

$$

MME
1 follow-up statement
000 
WWUS54 KJAN 252334
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT SAT AUG 25 2007

ARC003-252345-
/O.CON.KJAN.SV.W.0396.000000T0000Z-070825T2345Z/
ASHLEY AR-
634 PM CDT SAT AUG 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR ASHLEY COUNTY...

AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED OVER ASHLEY COUNTY...OR ABOUT NEAR
HAMBURG...MOVING SOUTHEAST AT 15 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3335 9176 3326 9157 3311 9164 3318 9173
      3320 9173 3327 9182 3328 9182 3329 9183
TIME...MOT...LOC 2334Z 318DEG 16KT 3323 9174

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 5:50 PM CDT, 17 minutes earlier.

Area forecast discussion, Aug 25, 5:50 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT SAT AUG 25 2007

.DISCUSSION...
DID A QUICK UPDATE TO TONIGHTS FORECAST BASED ON LATEST MODEL
GUIDANCE AND CURRENT RADAR TRENDS.

CONVECTION IS PRETTY MUCH GONE THROUGH A MAJORITY OF THE FORECAST
AREA WHERE EARLIER ACTIVITY HAVE PRETTY MUCH USED UP AVAILABLE
INSTABILITY. HOWEVER...BOUNDARY SINKING SOUTHEAST INTO THE NORTHWEST
CORNER OF THE CWA IS BRINGING SOME STORMS INTO SOUTHEAST AR AND
NORTHWEST MS COUNTIES. ALSO...NUMEROUS STORMS IN WEST AL ARE TRYING
TO BACK-BUILD WEST INTO EASTERN MISSISSIPPI RIGHT NOW. MODELS
SUGGESTS THAT THE BACKBUILDING TREND INTO EASTERN MS COULD CONTINUE
THROUGH THE NIGHT AS A WEAK LOW LEVEL CONVERGENCE AXIS SETS UP. IN
THE NORTHWEST...CONVECTION ALONG THE MENTIONED FRONT SHOULD TREND
TOWARDS DISSIPATING IN THE EARLY EVENING HOURS.

WILL DO A MORE COMPREHENSIVE UPDATE A LITTLE LATER. /BB/

&&

.PREVIOUS DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT). LATEST SATELLITE
IMAGERY SHOWS THE TUTT CIRCULATION ROTATING OVER THE NORTHERN GULF
NEARING SOUTHEAST MISSISSIPPI. MEANWHILE AN UPPER TROUGH WAS MOVING
THROUGH THE MID TO UPPER MISSISSIPPI VALLEY. THIS WAS ASSOCIATED
WITH AN APPROACHING FRONT...WHICH WILL AFFECT THE REGION FOR SUNDAY.
AREA RADARS SHOWS SOME CONVECTION ACROSS THE ARKLAMISS. VISIBLE
IMAGERY SHOWS A GOOD CLOUD LAYER FROM THE ANVIL CANOPY.

FOR TONIGHT...EXPECT THE CONVECTION THROUGH MOST OF THE EVENING WITH
SOME SHOWERS LINGERING AFTER MIDNIGHT. A FEW OF THE STORMS COULD
STILL BE STRONG TO SEVERE FOR THE REMAINDER OF THIS AFTERNOON INTO
THIS EVENING WITH SOME LOCALIZED FLOODING POSSIBLE. THIS WILL BE DUE
TO THE TUTT LOW CONTINUING TO PUSH GULF MOISTURE INTO THE REGION.
WILL PUT THE BEST SCATTERED POPS ACROSS AREAS EAST OF THE DELTA
REGION. WENT CLOSE TO GUIDANCE OF OVERNIGHT LOWS WITH NUMBERS IN THE
LOWER 70S.

FOR SUNDAY...THE UPPER TROUGH WILL PUSH A WEAK FRONT EARLY INTO THE
NORTHERN COUNTIES. THIS WILL HELP WITH SOME ADDED LIFT. TROPICAL
MOISTURE WILL STILL BE PLENTIFUL WITH 2 PLUS INCHES OF PRECIPITABLE
WATER. COULD STILL GET SOME ISOLATED STRONG TO SEVERE DURING THE DAY
SUNDAY WITH LOCALLY HEAVY RAINS. WILL PUT LIKELY POPS ACROSS THE
SOUTH DURING THE AFTERNOON AND ISOLATED POPS ACROSS THE FAR
NORTHWEST. TEMP WISE EXPECT ANOTHER ANVIL CANOPY TO SLOW DOWN HIGHS.
SO CUT TEMPS AROUND 1 TO 2 CATEGORIES ACROSS AREAS EAST OF THE DELTA
REGION. SO WILL HAVE NUMBERS RANGING FROM THE UPPER 80S EAST TO THE
MIDDLE TO UPPER 90S WEST.

FOR SUNDAY NIGHT...THE TUTT LOW WILL HAVE MOVED FAR ENOUGH WEST TO
BE AWAY FROM INFLUENCING OUR WEATHER AT THIS TIME. THIS WILL ALLOW
THE SHOWERS TO END DURING THE EVENING HOURS. THE WEAK FRONT WILL
BECOME STATIONARY ACROSS THE NORTH BY SUNDAY EVENING. WENT CLOSE TO
MAV GUIDANCE ON POPS AND TEMPS. ON POPS WE WILL GO WITH ISOLATED
POPS IN THE NORTH TO LOW SCATTERED POPS ACROSS THE SOUTH. LOWS WILL
ONCE AGAIN BE IN THE LOWER 70S./17/

LONGER TERM...(MONDAY THROUGH SATURDAY).DEEP MOISTURE WILL LIFT INTO
THE LOWER MS RIVER VALLEY IN THE LONGER TERM WITH PRECIPITABLE WATER
VALUES WELL ABOVE 2 INCHES FOR MUCH OF THE PERIOD. A GULF TROUGH
WILL PIVOT ALONG THE SRN FRINGES OF THE UPPER RIDGE EARLY IN THE
WORK WEEK WHILE A BROAD DIFFUSE TROUGH WORKS ITS WAY IN FROM THE NW
LATER IN THE WEEK. MODELS DISAGREE ON TIMING AND PROGRESSION OF THE
SURFACE TROUGH INTO THE REGION NEXT WEEK BUT RAIN CHANCES WILL
INCREASE LATER ON THE WEEK AS THE BOUNDARY STALLS. LOW LEVEL
TROUGHING PERSISTS OVER SRN ZONES INTO THE WEEKEND TO MAINTAIN RAIN
CHANCES ACROSS THE REGION. INCREASED SKY COVER BUT NO CHANGES MADE
TO POPS FOR THE EXTENDED PERIOD. ALSO MAINTAINED EARLIER FORECAST
TEMPERATURES. TREND OF WARMER READINGS EARLY IN THE WEEK AND COOLER
TEMPS LATE IN WEEK LOOKS REASONABLE AS HIGH PRESSURE GIVES WAY TO
UPPER RIDGING. TEMPERATURE ANOMALIES SLIGHTLY ON THE WARM SIDE MON
INTO MID WEEK WITH SLIGHTLY COOL ANOMALIES NOTED FRIDAY INTO THE
WEEKEND. PREV DISCUSSION ATTACHED:

A BIT OF A PATTERN CHANGE CAN BE EXPECTED OVER THE ARKLAMISS REGION
FOR THE LONG TERM. WE SEE THE REMNANTS OF THE FRONT STALLED OVER
PORTIONS OF THE CWFA FOR MONDAY. THIS FEATURE IS EXPECTED TO WAVER
NORTH A BIT OVER THE NEXT FEW DAYS AND CONTINUE TO AFFECT THE CWFA
THROUGH MUCH OF THE WEEK BEFORE WASHING OUT. THE AREA WILL HAVE
PLENTY OF MOISTURE WITH PWATS AROUND 2.0 INCHES OVER AT LEAST THE
SOUTHERN HALF OF THE CWFA THROUGH THE WORK WEEK. THIS COMBINED WITH
MLCAPES AVERAGING 1200-1500 J/KG EACH DAY SHOULD ALLOW ISOLATED TO
SCATTERED AFTERNOON CONVECTION EACH DAY THIS WEEK...ESPECIALLY IN
THE SOUTH. PRETTY MUCH REMAINED WITH GUI FOR POPS THROUGH THE WORK
WEEK WITH NO MAJOR DISAGREEMENTS.

BY THE END OF THE WORK WEEK AND INTO THE WEEKEND WE BEGIN TO SEE A
FRONT APPROACHING THE CWFA FROM THE NORTH. MODELS ARE COMING IN
SLOWER WITH THIS FRONT...PLACING IT OVER THE PLAINS STATES DURING
THE DAY FRIDAY...AND MOVING CLOSER TO THE AREA BY THE END OF THE
WEEKEND.  THIS WILL ALLOW FOR MOISTURE TO POOL AHEAD OF THE FRONT
FOR THE WEEKEND GIVING PWATS BETWEEN 2.0-2.2 INCHES FOR SATURDAY AND
SUNDAY. SO FRI THROUGH SUN SHOULD GIVE OUR BEST SHOT AT SOME MUCH
NEEDED RAIN IN THE LONG TERM.

TEMPERATURES THROUGH THE LONG TERM WILL BE COOLER THAN WHAT WE HAVE
BEEN SEEING AS THERE WILL BE MORE IN THE WAY OF MOISTURE AND CLOUD
COVER EACH DAY...ESPECIALLY BY NEXT WEEKEND.  HOWEVER WE WILL STILL
SEE TEMPERATURES ABOVE CLIMATOLOGY AT LEAST THROUGH THE WORK WEEK AS
HIGHS WILL GET TO AT LEAST THE MIDDLE 90S MOST DAYS AND LOWS IN THE
LOWER 70S.  REMAINED RELATIVELY CLOSE TO GUI THROUGH MUCH OF THE
LONG TERM FOR LOWS.  I DID BUMP UP HIGH TEMPS IN A FEW LOCATIONS FOR
MOST OF THE PERIODS...WHICH IS SUPPORTED BY 925MB TEMPS AVERAGING
24-26C AND 850MB TEMPS AROUND 18-20C THROUGH THE WORK WEEK AS WELL
AS ENSEMBLE GUI.

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  89  71  96 /  23  46  24  38
MERIDIAN      70  89  72  94 /  45  38  24  41
VICKSBURG     72  94  71  96 /  21  41  22  34
HATTIESBURG   72  90  73  95 /  34  63  23  40
NATCHEZ       72  89  71  95 /  20  57  23  36
GREENVILLE    71  97  71  99 /  28  18  13  15
GREENWOOD     71  95  71  97 /  24  24  15  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50
Hazardous weather outlook, Aug 25, 1:55 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
155 PM CDT SAT AUG 25 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
155 PM CDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...
SOUTHEAST ARKANSAS AND MUCH OF MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED EAST OF THE
MISSISSIPPI RIVER THIS AFTERNOON AND EVENING AND AGAIN DURING THE
DAY SUNDAY. THEY WILL BE MOST NUMEROUS EAST OF INTERSTATE 55 DURING
THE AFTERNOON AND EVENING EACH DAY. THE PRIMARY SEVERE WEATHER RISK
WITH THESE STORMS WILL BE DAMAGING DOWNBURST WINDS UP TO 60 MPH.
PERIODS OF TORRENTIAL RAINFALL WILL ALSO OCCUR AND MAY PRODUCE
FLOODING NEAR STRONGER STORMS. FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND SMALL HAIL WILL ALSO ACCOMPANY THUNDERSTORMS.

THE EFFECTS OF DEEP MOISTURE AND AN UNSTABLE AIR MASS WILL COMBINE
TO PRODUCE SCATTERED THUNDERSTORMS OVER THE ARKLAMISS TODAY AND
SUNDAY. WIND FLOW ASSOCIATED WITH A GULF LOW TO THE SOUTH AND AN
APPROACHING LOW FROM THE WEST WILL PROVIDE ADDED SUPPORT FOR STRONG
THUNDERSTORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03/17

In the hours before

Local storm report, Aug 25, 1:45 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             SUMRALL                 31.42N 89.55W
08/25/2007  E0.75 INCH       LAMAR              MS   LAW ENFORCEMENT

            SUMRALL POLICE REPORTED THAT DIME-SIZED HAIL FELL.

1214 PM     FLASH FLOOD      SUMRALL                 31.42N 89.55W
08/25/2007                   LAMAR              MS   LAW ENFORCEMENT

            SUMRALL POLICE REPORTED SOME MINOR FLOODING WITHIN CITY
            LIMITS.

&&

HAMRICK
Local storm report, Aug 25, 1:50 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      COLUMBIA                31.26N 89.83W
08/25/2007                   MARION             MS   CO-OP OBSERVER

            MINOR STREET FLOODING REPORTED IN COLUMBIA.

&&

TARVER
Special weather statement, Aug 25, 2:34 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT SAT AUG 25 2007

MSZ062-252020-
LINCOLN MS-
234 PM CDT SAT AUG 25 2007

...STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER LINCOLN COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING TORRENTIAL RAIN WAS
LOCATED ABOUT 4 MILES SOUTH OF BROOKHAVEN AT 234 PM...AND MOVING TO
THE WEST AT ONLY 5 MPH.

VERY HEAVY RAIN...ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE ALSO EXPECTED WITH THIS STORM.

PEOPLE IN LINCOLN COUNTY...INCLUDING THE CITY OF BROOKHAVEN...SHOULD
MONITOR THIS STORM CLOSELY.  THIS STORM COULD BECOME SEVERE AT ANY
TIME.

DH
Local storm report, Aug 25, 3:11 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      COLUMBIA                31.26N 89.83W
08/25/2007                   MARION             MS   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING REPORTED WITHIN CITY
            LIMITS AS A RESULT OF NEARLY 4.2 INCHES OF RAINFALL.
            37 BUSINESSES REPORTED SOME WATER DAMAGE.

&&

HAMRICK
Special weather statement, Aug 25, 4:45 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT SAT AUG 25 2007

MSZ031-252215-
LOWNDES MS-
445 PM CDT SAT AUG 25 2007

...INTENSE THUNDERSTORMS CLIPPING NORTHERN LOWNDES COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF CALEDONIA AT 445 PM
CDT...MOVING SOUTHEAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, Aug 25, 5:52 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT SAT AUG 25 2007

ARZ074-252335-
ASHLEY AR-
552 PM CDT SAT AUG 25 2007

...STRONG THUNDERSTORM MOVING INTO ASHLEY COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER FOUNTAIN HILL AT 552 PM CDT...
MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITY OF HAMBURG...SHOULD
MONITOR THIS STORM CLOSELY.

BYB

Nearby

Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.